# SDR JGVR20250514001

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,263 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 5 AREAS OF CORROSION LOCATED ON THE OUTER SKIN OF THE EMERGENCY EXIT DOOR, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED TREATED AND PRIMED BLENDED AREA PER TEXTRON STANDARD REPAIR.
